Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok, Im starting a doxy treatment with 2 pills a day (each 100mg) and my dr said I should give em a try for about 2 months. Normally Im against antibiotics, but taurine, vitamins and countless other things have not helped. Now, Im willing to give this a try, but am worried once I get off of it (I will not be on it more than a year, I refuse) that it will come back worse. My parents tell me that once the doxy takes effect and clears up a lot of the acne, it will be easier to manage once the doxy is discontinued. So, when I stop will it come back worse, or should I go for it and hope for the best? Im 16/m btw.

Share this post


Link to post
Share on other sites

I cannot really tell you if it will come back worse or not once you go off the pill since everyone is different; hopefully it wont. Good luck to you with your doxycycline though :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×